# SDR AALA201811139001

- Difficulty date: November 1, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282720201
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY DUMMY RAIL BETWEEN FRAMES 12 AND 16, +Y503.2.   REPLACED THE DUMMY RAIL IAW SRM 51-72-11.
